# SDR DALA2025040102447

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 80,451 hours, 35,048 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Prox Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 DURING SERVICE CHECK FOUND 2L DOOR "SLIDE" LIGHT ON WITH DOOR OPEN. CORRECTIVE ACTION: FOUND FWD PROX SENSOR AT 2L DOOR W/ DAMAGED WIRES. R/R FWD PROX SENSOR AT 2L DOOR REF B757 AMM 25-66. OP'S CK GOOD. (6859701)
